Behavior of the free boundary near contact points with the fixed boundary for nonlinear elliptic equations

Norayr Matevosyan*, Peter Markowich

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

The aim of this paper is to study a free boundary problem for a uniformly elliptic fully non-linear operator. Under certain assumptions we show that free and fixed boundaries meet tangentially at contact points.

Original languageEnglish (US)
Pages (from-to)17-25
Number of pages9
JournalMonatshefte fur Mathematik
Volume142
Issue number1-2
DOIs
StatePublished - Jan 1 2004

Keywords

  • Contact points
  • Free boundary problems
  • Regularity

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Behavior of the free boundary near contact points with the fixed boundary for nonlinear elliptic equations'. Together they form a unique fingerprint.

Cite this